| Model Number |
MAJ-579 |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the biopsy valve was incorrectly reprocessed.The facility was interviewed by the olympus representatives and stated deviation from the reprocessing guidelines.The issue occurred during an unknown event and procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
Updated: h6, h11.This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the lot number was not provided, however, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, a definitive root cause of the customer¿s deviated biopsy valve reprocessing issue could not be determined, however, the issue was likely the result of a difference in understanding between olympus' recommendations and the facility in question regarding equipment handling and reprocessing procedures.The event may be detected/prevented by following the instructions for use which states: an insufficiently reprocessed endoscope and/or accessory may pose an infection control risk to the patients and/or operators who touch them.Olympus will continue to monitor field performance for this device.